MAUDE Adverse Event Report: DEPUY MITEK LLC US TENDONHARV TARGET HARVESTER *EA; BONE TREPHINE

DEPUY MITEK LLC US TENDONHARV TARGET HARVESTER *EA; BONE TREPHINE
Model Number 232004
Medical Device Problem Codes Loose or Intermittent Connection (1371); Use of Device Problem (1670); Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/31/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Udi: (b)(4).Investigation summary: background: equipment # 500055413 arrives, with the harvester tonotomo in pistol, with obvious damage and the part is out of service.The procedure was not affected, the client was not impacted by the incident given that they had the reference 254729, closed harvester tenotome.And the procedure was carried out without inconvenience.Investigation summary: the tendonharv target harvester *ea (part #: 232004, lot #: 1903001) was received and evaluated at us cq.Upon visual inspection, the inner sleeve weldment, tendon harvester was loose and didn't work as intended.The target disposable cutting tip is bent and deformed.Hence, the reported condition can be confirmed.No definitive root cause can be determined based on the provided information.During the investigation, no product design or manufacturing issues were observed that may have contributed to the complaint condition.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.However, depuy synthes mitek will continue to track any related complaints within this device family as a means of monitoring the extent to which this complaint is observed in the field.
 
Event or Problem Description
It was reported by the affiliate in (b)(6) that during an unknown surgery on (b)(6) 2021, it was observed that the tendonharv target harvester device had an unspecified damaged/malfunction.During in-house engineering evaluation, it was determined that the device was loose, did not work as intended, and the disposable cutting tip was bent and deformed.There were no adverse patient consequences nor surgical delay reported.No additional information was provided.

Common Device Name
BONE TREPHINE
Manufacturer (Section D)
DEPUY MITEK LLC US
325 paramount drive
raynham MA 02767
MDR Report Key12698498
Report Number1221934-2021-03124
Device Sequence Number3705974
Product Code NBH
UDI-Device Identifier10886705010905
UDI-Public10886705010905
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/25/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number232004
Device Catalogue Number232004
Device Lot Number1903001
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/23/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/25/2021
Initial Report FDA Received Date10/26/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1